# SDR 9803449992

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low Oil
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT CSD OIL PRESSURE LOW LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT 70 KNOTS.  MAINTENANCE FOUND CSD LOW ON OIL.  RESERVICED AND REPLACED OIL FILTER.
